Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Feb 11, 2009, 6:23 PM EST for 4 counties in Ohio. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 6:23 PM EST (23:23 UTC)
- Expired
- Feb 11, 2009, 6:45 PM EST
- In force
- 22 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Guernsey County, OH, Monroe County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 125 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 6:35 PM EST | TSTM WND DMG | Woodsfield, OH | TREES DOWN WITH SEVERAL POWER OUTAGES. |
| Feb 11, 6:35 PM EST | TSTM WND GST 70 | Graysville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 1:59 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPBZ 112323
SVRPBZ
OHC013-059-111-121-112345-
/O.NEW.KPBZ.SV.W.0002.090211T2323Z-090211T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
623 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN EAST CENTRAL OHIO...
EASTERN NOBLE COUNTY IN EAST CENTRAL OHIO...
WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
SOUTHEASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
* UNTIL 645 PM EST
* AT 620 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SARAHSVILLE TO 9 MILES SOUTH OF HARRIETTSVILLE...MOVING
NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SENECAVILLE... SARAHSVILLE... HARRIETTSVILLE...
BYESVILLE... SENECA LAKE PARK... SUMMERFIELD...
QUAKER CITY... LEWISVILLE... GRAYSVILLE...
WOODSFIELD... BARNESVILLE... SOMERTON...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 70
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 4010 8131 4012 8100 3960 8094 3954 8104
3956 8105 3957 8126 3960 8127 3958 8128
3959 8139 3962 8142 3963 8146 3998 8157
TIME...MOT...LOC 2322Z 247DEG 53KT 3985 8140 3952 8129
$$1 follow-up statement
000
WWUS51 KPBZ 112335
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
635 PM EST WED FEB 11 2009
OHC013-059-111-121-112345-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-090211T2345Z/
MONROE OH-NOBLE OH-BELMONT OH-GUERNSEY OH-
635 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR GUERNSEY...BELMONT...NOBLE AND MONROE COUNTIES...
AT 633 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BOSTON TO BROWNSVILLE...MOVING NORTHEAST
AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODSFIELD... SUMMERFIELD... SENECAVILLE...
SENECA LAKE PARK... SARAHSVILLE... QUAKER CITY...
LEWISVILLE... HARRIETTSVILLE... GRAYSVILLE...
BYESVILLE... SOMERTON... BARNESVILLE...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY
EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
LAT...LON 4010 8131 4012 8100 3960 8094 3954 8104
3956 8105 3957 8126 3960 8127 3958 8128
3959 8139 3962 8142 3963 8146 3998 8157
TIME...MOT...LOC 2335Z 247DEG 53KT 3992 8117 3959 8106
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 6:20 PM EST, 3 minutes earlier.
Area forecast discussion, Feb 11, 6:20 PM EST, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
620 PM EST WED FEB 11 2009
.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH ACROSS THE AREA LATE THIS EVENING
WITH SHOWERS AND ISOLATED THUNDERSTORMS. STRONG GUSTY WINDS WILL
OCCUR AS THE FRONT APPROACHES AND AFTER IT PASSES. HIGH PRESSURE
WILL BRING CLEARING FOR THURSDAY INTO FRIDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
HAVE UPDATED TO INCLUDE SVR WATCH AND TO ADJUST POPS TO CURRENT
ACTIVITY. ALSO ADDED MENTION OF SEVERE FOR THIS EVENING.
STRONG COLD FRONT WILL PUSH ACROSS THE FORECAST AREA BETWEEN 00Z
AND 04Z FROM WEST TO EAST. VERY STRONG LOW LEVEL WINDS MAY PRODUCE
WIND GUSTS IN EXCESS OF 50 KNOTS WITH CONVECTION AHEAD OF THE
FRONT AND IN SYNOPTIC GUSTS BEHIND THE FRONT. WINDS ALOFT REMAIN
STRONG INTO THURSDAY AFTERNOON BEFORE THEY BEGIN TO WEAKEN
THURSDAY EVENING. MUCH COLDER AIR WILL PUSH IN BEHIND THE FRONT
THURSDAY. DRIER AIR BEHIND THE FRONT WILL ALSO REDUCE THE RISK OF
SHOWERS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
COLDER TEMPERATURES BEHIND THE STRONG COLD FRONT WILL BRING SOME
LAKE EFFECT SNOW SHOWERS TO THE NORTH AND THE RIDGES EAST OF
PITTSBURGH WITH LIGHT SNOW ACCUMULATIONS EXPECTED INTO FRIDAY
MORNING. HIGH PRESSURE BUILDING INTO THE DISTRICT FRIDAY WILL
BRING AND END TO THE SNOW SHOWERS AND PROVIDE DRY WEATHER AND
CONTINUED CHILLY TEMPERATURES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SURFACE LOW WILL MOVE EAST OFF THE MID ATLANTIC COAST BY SUNDAY.
WILL KEEP CHANCE FOR RAIN AND SNOW SHOWERS SATURDAY NIGHT INTO
SUNDAY. MAINLY DRY CONDITIONS ARE EXPECTED MONDAY AND TUESDAY UNDER
SURFACE HIGH PRESSURE. NEXT SYSTEM WILL MOVE EAST INTO THE MID MS
VALLEY BY WEDNESDAY SPREADING SCATTERED RAIN AND SNOW SHOWERS INTO
OUR FORECAST AREA BY MIDWEEK.
TEMPERATURES ARE FORECAST TO BE NEAR NORMAL THROUGH THE PERIOD.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
SURFACE LOW OVER ILLINOIS WILL CONTINUE TO STRENGTHEN AND MOVE
NORTHEAST ACROSS THE GREAT LAKES TONIGHT...WITH A STRONG COLD FRONT
SWEEPING ACROSS THE UPPER OHIO VALLEY EARLY TONIGHT. SHOWERS AND
SCATTERED THUNDERSTORMS WILL ACCOMPANY THIS FRONT ALONG WITH THE
POTENTIAL FOR WIND GUSTS OVER 40KT IN CONVECTION.
STRONG WEST WINDS ARE EXPECTED TO PERSIST IN STRONG PRESSURE
GRADIENT BEHIND THE FRONT LATER TONIGHT THROUGH THE END OF THE TAF
PERIOD WITH GUSTS REACHING 50 KT AT TIMES. MVFR CEILINGS AND
VISIBILITIES SHOULD PREVAIL LATE TONIGHT AND THURSDAY MORNING IN
NUMEROUS RAIN SHOWERS.
SCATTERED RAIN AND SNOW SHOWERS WILL GRADUALLY DIMINISH BY THURSDAY
AFTERNOON...WITH VFR CONDITIONS DEVELOPING AND CONTINUING THROUGH
FRIDAY AS HIGH PRESSURE BUILDS IN.
NEXT LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE OHIO VALLEY AND
BRING SCATTERED RAIN AND SNOW SHOWERS AND POSSIBLE MVFR/IFR
RESTRICTIONS FOR SATURDAY AND SATURDAY NIGHT.
GENERALLY VFR CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY AS HIGH
PRESSURE RETURNS.
&&
.HYDROLOGY...
TEMPERATURES ARE FORECAST TO REMAIN WELL ABOVE FREEZING UNTIL
THURSDAY NIGHT...THUS SNOW MELT WILL CONTINUE. WATER EQUIVALENT
IN THE SNOW PACK ALONG THE I-80 CORRIDOR AND IN THE RIDGES IS
STILL ON THE ORDER OF 1 INCH WITH SOME HIGHER AMOUNTS REMAINING ON
THE RIDGES. IN ADDITION, APPROXIMATELY AN INCH OF RAINFALL IS
PROJECTED OVER THE NEXT TWO DAYS.
SO...ADDITIONAL RISES ON AREA RIVERS AND STREAMS MAY BE EXPECTED
THIS WEEK WITH CONTINUED ICE MOVEMENT AND POSSIBLE ICE JAMS. AREA
WATERWAYS AND ACTUAL PRECIPITATION AMOUNTS WILL HAVE TO BE
MONITORED CLOSELY THIS WEEK.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING UNTIL 7 PM EST THURSDAY FOR MDZ001.
OH...HIGH WIND WARNING UNTIL 7 PM EST THURSDAY FOR OHZ039>041-
048>050-057>059-068-069.
PA...HIGH WIND WARNING UNTIL 7 PM EST THURSDAY FOR PAZ007>009-
013>016-020>023-029>032.
WV...HIGH WIND WARNING UNTIL 7 PM EST THURSDAY FOR WVZ001>004-012-
021>023-041.
&&Hazardous weather outlook, Feb 11, 2:45 PM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 245 PM EST WED FEB 11 2009 MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-121200- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- 245 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH PRIMARY THREAT BEING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ001>004-012-121200- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- 245 PM EST WED FEB 11 2009 ...TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-121200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- 245 PM EST WED FEB 11 2009 ...TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 11, 4:46 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
446 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD OIL CITY 41.43N 79.70W
02/11/2009 VENANGO PA EMERGENCY MNGR
SENECA ST CLOSED IN OIL CITY DUE TO FLOODING FROM OIL
CREEK.
0400 PM FLOOD 4 NE GREENVILLE 41.45N 80.33W
02/11/2009 MERCER PA DEPT OF HIGHWAYS
STATE ROAD 4019, ALSO KNOWN AS METHODIST RD, CLOSED FROM
SALEM RD TO BEATTY SCHOOL RD DUE TO FLOODING FROM LITTLE
SHENANGO CREEK.
&&Special weather statement, Feb 11, 5:20 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 520 PM EST WED FEB 11 2009 OHZ048-057-058-068-112315- COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-NOBLE OH- 520 PM EST WED FEB 11 2009 ...THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WITH STRONG WIND GUSTS TO MOVE THROUGH THE FOLLOWING COUNTIES...NOBLE...MUSKINGUM...GUERNSEY AND COSHOCTON... AT 518 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 55 MILES WEST OF NEW GUILFORD TO 53 MILES SOUTHWEST OF EAST FULTONHAM...MOVING EAST AT 55 MPH. THESE SHOWERS AND THUNDERSTORMS CAN CAUSE WIND GUSTS OVER 50 MPH ANYTIME AFTER 545 PM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ADAMSVILLE...BELLE VALLEY...BLISSFIELD...BLUE ROCK STATE PARK... BODEN...BRIDGEVILLE...CANNELVILLE...CHANDLERSVILLE...CONESVILLE... COOPERDALE...COSHOCTON...CUMBERLAND...DILLON STATE PARK...DRAKE AND DUNCAN FALLS KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
Special weather statement, Feb 11, 5:55 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 555 PM EST WED FEB 11 2009 OHZ039>041-049-050-058-059-068-069-PAZ020-029-031-WVZ001>004-012- 120000- BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-MARSHALL WV-MONROE OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-WASHINGTON PA-WETZEL WV- 555 PM EST WED FEB 11 2009 ...THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WITH STRONG WINDS TO MOVE THROUGH THE FOLLOWING COUNTIES...MONROE...NOBLE...COLUMBIANA...BELMONT... GUERNSEY...HARRISON... JEFFERSON... TUSCARAWAS... CARROLL... WASHINGTON...BEAVER...GREENE...WETZEL...MARSHALL...OHIO...BROOKE AND HANCOCK... AT 552 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS MOVING INTO MUSKINGGUM AND COSHOCTON COUNTIES. THESE STORMS WERE MOVING NORTHEAST AT 50 MPH AND WILL AFFECT THE REGION AFTER 645 PM EST. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... AVELLA...CLAYSVILLE...FLORENCE...RURAL VALLEY...RYERSON STATION... ALEPPO...MOUNT CARMEL...ACHESON...AVELLA HIGHLANDS...BEHAM... BERTHA...BRISTORIA...BUDAVILLE...BUFFALO AND BURDETTE KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EST WEDNESDAY EVENING FOR WESTERN MARYLAND AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
Local storm report, Feb 11, 6:20 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
620 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST ZANESVILLE 39.94N 82.01W
02/11/2009 M59 MPH MUSKINGUM OH ASOS
GUST REPORTED AT ZANESVILLE AIRPORT
&&
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:46 AM EST | High Wind Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 39 hr |
| Feb 11, 6:52 AM EST | River Flood Watch | PBZ | Coshocton | 24 hr |
| Feb 11, 5:51 PM EST | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble | 54 min |
| Feb 11, 6:33 PM EST | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Tuscarawas | 27 min |
| Feb 11, 6:44 PM EST | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Jefferson, Monroe, Noble | 46 min |
| Feb 11, 6:54 PM EST | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 1 more | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.